Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 196, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 29, 2019, 1:57 PM CDT for 4 counties in Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2019, 1:57 PM CDT (18:57 UTC)
- Expired
- May 29, 2019, 3:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Collin County, TX, Dallas County, TX, Denton County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 57 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:46 PM CDT | Tornado Watch | SPC | 9 hr |
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 1:05 PM CDT, 52 minutes earlier.
Area forecast discussion, May 29, 1:05 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 105 PM CDT Wed May 29 2019 .AVIATION... /18z TAFs/ Primary convective line now approaching the western edge of the Metroplex will affect all of the DFW-area TAF sites in the 18-20z time period. Have carried TEMPO TSRA groups at all of these airports, with temporary visibility reductions to 2 miles, MVFR CIGs, and brief wind gusts to 30 knots. Believe the bulk of this line will pass east of KDAL by 21z. Residual showers/isolated thunderstorms should persist across the Metroplex TAF sites through the 20-23z window, but impacts should not be as significant as those presented by the primary line. Thunderstorm impacts will not be as significant at Waco, but have included a window of TEMPO TSRA in the 00-03z period. A cold front will sweep southward through all the TAF sites in the 22-00z timeframe, and around 04z at KACT. Bradshaw 66
Hazardous weather outlook, May 29, 3:57 AM CDT, 10 hours before
Hazardous Weather Outlook National Weather Service Fort Worth TX 357 AM CDT Wed May 29 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300900- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 357 AM CDT Wed May 29 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Severe thunderstorms are possible across all of North and Central Texas today with the best chances generally north of the I-20 corridor. The hazards associated with these storms include large hail, damaging winds and some tornadoes. Heavy rainfall and flash flooding will also be possible, especially north of I-20. Thunderstorm chances will decrease from northwest to southeast tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are possible across Central Texas Thursday. Severe storms are not anticipated. Isolated to scattered thunderstorms will remain in the forecast Friday through Tuesday. Widespread severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible west of the I-35 corridor this morning and across all of North and Central Texas this afternoon and evening.
In the hours before
Special weather statement, May 29, 9:44 AM CDT, 4 hours 13 minutes before
Special Weather Statement National Weather Service Fort Worth TX 944 AM CDT Wed May 29 2019 TXZ115-116-129-130-291515- Palo Pinto TX-Erath TX-Stephens TX-Eastland TX- 944 AM CDT Wed May 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ERATH...NORTHEASTERN EASTLAND...SOUTHEASTERN STEPHENS AND SOUTHERN PALO PINTO COUNTIES UNTIL 1015 AM CDT... At 943 AM CDT, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Ranger, moving east at 40 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Ranger, Gordon, Strawn and Mingus. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 100 PM CDT for north central Texas. LAT...LON 3235 9865 3267 9874 3277 9817 3245 9808 TIME...MOT...LOC 1443Z 251DEG 35KT 3253 9856 Sanchez
Special weather statement, May 29, 9:48 AM CDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
948 AM CDT Wed May 29 2019
TXZ100-101-291515-
Young TX-Jack TX-
948 AM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG AND SOUTHERN
JACK COUNTIES UNTIL 1015 AM CDT...
At 947 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Bryson, or 12 miles east of Graham, moving northeast
at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Jacksboro and Bryson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
north central Texas.
LAT...LON 3332 9809 3300 9796 3301 9843 3295 9843
3295 9850 3319 9855
TIME...MOT...LOC 1447Z 240DEG 35KT 3305 9837
SanchezSpecial weather statement, May 29, 11:53 AM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1153 AM CDT Wed May 29 2019
TXZ100-101-116-117-131-291730-
Hood TX-Palo Pinto TX-Parker TX-Young TX-Jack TX-
1153 AM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG...SOUTHWESTERN
JACK...WESTERN PARKER...PALO PINTO AND NORTHWESTERN HOOD COUNTIES
UNTIL 1230 PM CDT...
At 1153 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Possum Kingdom State Park to
12 miles southwest of Graford to Gordon. Movement was east at 55 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Mineral Wells, Graford, Gordon, Cool, Mineral Wells State Park,
Millsap and Mingus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
north central Texas.
LAT...LON 3304 9862 3307 9808 3281 9787 3255 9787
3251 9824 3251 9843 3279 9844
TIME...MOT...LOC 1653Z 267DEG 48KT 3298 9851 3280 9838 3257 9837
SanchezLocal storm report, May 29, 1:19 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM HAIL EAGLE MOUNTAIN 32.89N 97.44W
05/29/2019 E0.75 INCH TARRANT TX AMATEUR RADIO
PENNY SIZE HAIL AT EAGLE MOUNTAIN LAKELocal storm report, May 29, 1:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
134 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND GST 2 S KRUM 33.24N 97.25W
05/29/2019 M61 MPH DENTON TX AMATEUR RADIOLocal storm report, May 29, 1:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
145 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND DMG SAGINAW 32.87N 97.37W
05/29/2019 TARRANT TX AMATEUR RADIO
POWER POLES AND TRAILER DAMAGEDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:33 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 42 min |
| May 29, 9:09 AM CDT | Special Weather Statement | FWD | Eastland | 36 min |
| May 29, 9:12 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 63 min |
| May 29, 9:30 AM CDT | River Flood Warning | FWD | Hunt | 41 hr |
| May 29, 9:30 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| May 29, 9:44 AM CDT | Special Weather Statement | FWD | Palo Pinto | 31 min |
| May 29, 9:48 AM CDT | Special Weather Statement | FWD | Jack | 27 min |
| May 29, 9:50 AM CDT | River Flood Warning | FWD | Collin | 46 hr |
| May 29, 9:50 AM CDT | River Flood Warning | FWD | Denton | 55 hr |
| May 29, 9:50 AM CDT | River Flood Warning | FWD | Collin | 42 hr |
| May 29, 9:50 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 16 days |
| May 29, 11:53 AM CDT | Special Weather Statement | FWD | Palo Pinto | 37 min |
| May 29, 12:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 60 min |
| May 29, 12:55 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant, Wise | 65 min |
| May 29, 12:58 PM CDT | Tornado Warning | FWD | Parker, Tarrant | 47 min |
| May 29, 1:28 PM CDT | Tornado Warning | FWD | Denton | 47 min |
| May 29, 1:38 PM CDT | Tornado Warning | FWD | Dallas, Denton, Tarrant | 52 min |
| May 29, 1:52 PM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 29, 2:57 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 63 min |
| May 29, 3:01 PM CDT | Tornado Warning | FWD | Collin, Rockwall | 44 min |
| May 29, 3:04 PM CDT | Tornado Warning | FWD | Rains, Van Zandt | 41 min |
| May 29, 3:39 PM CDT | Tornado Warning | FWD | Hunt, Kaufman, Rockwall | 51 min |
| May 29, 3:47 PM CDT | Tornado Warning | FWD | Rains, Van Zandt | 13 min |
| May 29, 4:16 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Van Zandt | 59 min |
| May 29, 4:23 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 52 min |
| May 29, 4:31 PM CDT | Flash Flood Warning | FWD | Grayson | 119 min |
| May 29, 4:58 PM CDT | Tornado Warning | FWD | Van Zandt | 62 min |
| May 29, 5:51 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Lamar | 54 min |
| May 29, 5:53 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 52 min |
| May 29, 5:58 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.